Seroquel dosage side effects

Common Questions and Answers about Seroquel dosage side effects

seroquel

283797 tn?1191643674 The dosage started at 50 mgs 4x a day within a 67 day time period the dosage escalated to 400 mg 4x a day When the client was released against the instruction of the medical professiona
Avatar f tn My Doctor just switch my medication from 150 mg of Effexor XR to 400 mg of Seroquel XR. I dropped my dosage of Effexor gradually but I still experienced terrible withdrawl. Now I am experiencing bad side effects, " I'm guessing ths", from the Seroquel. I have gained weight in my stomach area very rapidly, I have pain and stiffness in my legs, 24 hour dry mouth and sinuses and I feel like I could cry at the drop of a hat.
Avatar m tn It is severe anxiety and this is the only reason I take this drug. The anxiety currently outweighs the concerns of the side effects of the Seroquel (and there are many side effects). This drug is a strong atypical anti-psychotic. It is usually used for BP1&2, and Schizophrenia symptoms. I am not a doc but I do not understand why a doc is prescribing this for a sleep aid. Also I have been on this for 1.5 weeks...the sedative effect is already wearing off in the evening...
232264 tn?1191252080 disorders such as schizophrenia for the younger set and dementia with psych. features for the elderly. It's side effects (sleepiness, bad dreams, etc.) wear off in about a week of taking them. It is a good drug to keep people calm without knocking them out with stronger narcotics like valium, ativan or xanax (although those are usually prescribed along with any psych med). It is non-narcotic and non-addictive but people must be weaned off of it, just like antidepressants.
1168718 tn?1464987135 I am being put on it for sleep, and I have read up on it, and the side effects are kinda scarey. Does anyone have any input? My Dr. is putting me on a very tiny dose to start, as I reacted to Nortriptyline and have been on nothing for sleep for 3 days now. Can anyone give me some help please??
Avatar f tn There are things that can be done and perhaps a dosage adjustment might prevent or minimise, I get them myself along with cogwheel rigidity and tremors but I have no pain from mine.
Avatar f tn I'm wondering if anyone can help me with dosage times for Seroquel XR. I'm currently breastfeeding my 9 week old baby while taking this medication for anxiety and am trying to manage the sedating effects. I have started on 50mg but am to increase to 100mg this week. My GP was not confident in saying whether I would be better to take 50mg twice daily, or 100mg once. Does anyone have any recommendations on this?
Avatar f tn I've been taking seroquel 700mg for a little over a month now and started to get side effects like bone pain and restless leg syndrome so I stopped cold turkey it's been about 4 days since I last took it and I'm wondering how long withdrawals will last I searched everywhere on the net and can't seem to find a solid answer I've been able to manage the insomnia with some xanax ambien and temazepam and norco that I have I've been feeling a slight depression and a little panicky any help will be wel
Avatar m tn I knew another guy who was about 19 t0 22, didn't have a job, couldn't really work because of his bipolar instability and was in and out of the hospital every 3 weeks for a long time. He was on Seroquel, and each time the dosage went up and he would get really well, and then leave and after a week, he was doing badly again and back in. The problem was that he always returned to his parents house, and it was a toxic, abusive environment.
605458 tn?1539232408 ) and it caused severe hormonal problems, the doctors are checking to make sure i dont have a tumour in my putuitary gland (which isnt there, i know it) So i guess everyone has different side effects to drugs...c'est la vie mon ami! -JP Good luck with Seroquel!
Avatar f tn You might have started at too high of a dose or increased your dose too fast, you might be on too high of a dose for your body or it might just simply be the wrong medication for you. I would inform your doctor of these side effects right away if you haven't done so already.
Avatar f tn i was on this for 2 yrs had t stop due to alot of side effects..i was on 100 mgs immt realse..if ur on anything higher than 200 xr it wont be as bad you may think upon a emergency..the long acting is alot diftt then immt release..ur only getting so much a period of 3 hrs till 24 hrs is up..immt release is 1/2 life 5-6 hrs..
2010625 tn?1329375656 After I have been awake for a while they have slowly went away I am still a tiny bit dizzy, and drowsy still after 2 cups of coffee I just feel like I am not waking up still feel half asleep. Does anyone know if these side effects are serious or if it is something that will go away as I get use to the medication. I know I should be asking my doctor these questions but it is the weekend and my doctor is not in his office until Monday.
Avatar f tn Risperidone was next but it didn't seem to do anything either and the dose was quite high. Seroquel was next. Oh good ol seroquel. For me it was one of the worst things. It made me 10X whackier than without it. Nothing seemed to work and it had been YEARS trying to find the right meds, the right combo and the right dose. The meds, the combo and the dosage are always changing. Even if they don't change that's still something to be looked at.
Avatar f tn It's also important to give a med a chance to work and often times the side effects will go away. Be it the length of time or the dosage amount. If the side effects are too bad then you try another med. Also starting a med one at a time helps you to know what is helping and if your getting any side effects from that med. It helps you to know what med is doing what. There are certain drugs that I have tried with bad side effects but they have worked great for some people.
Avatar n tn At this point in my life I'm disabled and struggling with bipolar and physical symptoms, and I was put on Geodon approximately a year and a half ago.
Avatar f tn All of the symptoms you describe are consistent with the use of Tegretol especially in the early stages. As your body becomes acustomed to it, these side effects should dissipate.
Avatar n tn Hi... I am a 21 yr old female. I have been on seroquel for over 4 years to treat for a bipolar disorder. I decided in January to wean myself off the medication due to the abnormal re-occuring side affects.
Avatar m tn SEROQUEL and SEROQUEL XR are not approved for patients under the age of 18 years. The most common side effects are dry mouth, drowsiness, sedation, dizziness, high blood sugar, weakness, constipation, abdominal pain, sudden drop in blood pressure upon standing, sore throat, weight gain, abnormal liver tests, upset stomach, and sluggishness. Sounds kinda nasty to me.....
Avatar n tn But then again, it is such a small dose, that I was wondering if he would only feel the side-effects and none of the rewards. Does anyone else know?
1965148 tn?1354982234 however, my mood stabilizer is what helped to keep me on a more even keel. The side effects from the Seroquel should wear off once your body adjusts to the medication.
574118 tn?1305138884 Hi, I understand where you are coming from - I started with 150mg and then it crept up to 600mg (now on 500mg) and depend on this dose for sleep so much that I cannot seem to lower it further. Makes me feel 'dependent' on the drug, and the side effects are troublesome, and even on this dose I still find myself taking risks and manic symptoms break through. Seeing the pdoc on Monday to see if I can change to another AP, will let you know how I get on.
Avatar m tn Most Psychotropic drugs take a month or so to adjust to. You might ask your doctor to lower your starting dose (if he can) until you adjust to it. If the side effects become to distressing, you can ask to change to something else.
663901 tn?1232653271 As for side effect pills for temporary movement disorders (extra-pyramidal side effects or e.p.s. as they are called) such as akathesia or dystonia or what you describe as restless legs syndrome, there are generally three classes of medications. And all of them work on slightly different movements as well. The most commonly used are the anti-cholinergics such as Cogentin and Artane. They are effective and the side effects are the usual blurred vision and dry mouth.
Avatar n tn 10 months. became hypothyroid very quickly. went off lithium last august as was sick of side effects and my doctor got on my nerves. coincidentally ended up being referred (i'd asked for a second opinion) to two psychiatrists and i was put on seroquel. since probably mid-october 2007 have been on 800mg/seroquel/day, taken at night, though i do play around with my dosage sometimes to help w/my being able to wake up etc. there is a possibility that i'm schitzoaffective, but not really sure.
999828 tn?1250126526 I was put on Seroquel XR 150mg... I have been taking Risperdal it has many side effects huge weight gain lactating, not happy with that outcome but anyone wanaa give some good advice about this ser xr does it work and the dr says there is little study to prove that it causes weight gain...
766412 tn?1234896883 Seroquel has different properties, dependant on the dosage. It's really good for the manic phase, and there are new studies showing at higher dosages that it can be used on it's own for both "poles". Did you ask why? It's really important to find that out, the more you know as an educated consumer, the less stress you will have. Personally it works really well for me anxiety, hypomanic moments and I am darned sure my depression.